On the asymptotic extension dimension

Authors

  • D. Repovš Ljubljana Univ., Slovenia
  • M. M. Zarichnyi Lviv Nat. Univ., Ukraine

Abstract

We introduce an asymptotic counterpart of the extension dimension defined by Dranishnikov. The main result establishes the relationship between the asymptotic extensional dimension of a proper metric space and the extension dimension of its Higson corona.

Published

25.11.2010

Issue

Section

Research articles

How to Cite

Repovš, D., and M. M. Zarichnyi. “On the Asymptotic Extension Dimension”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 11, Nov. 2010, pp. 1523–1530, https://umj.imath.kiev.ua/index.php/umj/article/view/2976.